azathioprine and fevers

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2009
Total Posts : 249
   Posted 5/22/2009 8:16 AM (GMT -6)   
Last night I developed a fever of 102-104 all night long even when I was taking tylenol.  I work at a healthcare facility and don't know exactly what is wrong with me but probably picked something up from there. I am wondering if I should call my GI and let him know or go to my GP and get checked out. I know it said you have a higher risk of infection while on aza.
Diagnosed with Crohns in October 07
Diagnosed by new dr with Ulcerative Colitis 03/09
Colonoscopy on 4/23-diagnosed with severe ulcerative proctitus
12 Asacol/day
proctofoam at night
prednisone (10 mg)
Azathioprine (50 mg)
Waiting to feel healthy again....

Veteran Member

Date Joined Jul 2006
Total Posts : 2105
   Posted 5/22/2009 10:08 AM (GMT -6)   
You probably did just pick something up and are fighting it off. I personally don't supress a fever because it's counterproductive to fighting off the infection. I think 90% of the population has the wrong idea about what a fever actually is and does. My mom certainly did, lol.
Proctitis DX 1999, Pancolitis DX 2008
Golimumab study (100mg every 4 weeks)
L-Glutamine 5000 mg + 600 mg pyridoxal alpha-ketoglutarate
Probiotis/VitD3 5000IU+Ca/1000mg DHA

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 19, 2018 8:29 PM (GMT -6)
There are a total of 2,941,619 posts in 322,774 threads.
View Active Threads

Who's Online
This forum has 161169 registered members. Please welcome our newest member, catysdf.
406 Guest(s), 10 Registered Member(s) are currently online.  Details
Naples, Tagier, Hawaii-Guy, Bohemond, Charlie55, C_G_K, The Dude Abides, Skypilot56, magoo2, Tomorrowisgood